# SDR FDEA201209283496

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57140885002
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FR47 REAR SPAR HOLE V POSSIBLE BUSH WITH X4 IMPACT DAMAGE MARKS IN REAR FITTING. NO BUSH WAS FOUND AND HOLE V REMOVED.  MECHANICAL DAMAGE IAW SRM 51-40-30 AND EA 6-5710-162973, PAGE 11.  FINAL DIAMETER IS 0.584"/14.834 MM.
